# SDR CALA2013080590135

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0184952
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR FWD CUTOUT FRAME INBD ANGLE CRACKED AT S26R AT BS 2231.  FRAME FWD INNER ANGLE REPAIRED.
